# SDR DL72K972373

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK IN COCKPIT OUTER SKIN AT LOWER FWD INBD CORNER OF L-4 WINDOW FROM BOLT HOLE TO EDGE OF WINDOW CUTOUT.  REMOVED WINDOW PER TRANS 4T109 AND REPAIR PER SRM 53-30-3.
